# SDR UALA2010062502266

- Difficulty date: June 24, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N582UA
- Make and model: Boeing 757222
- Aircraft serial: 26702
- Aircraft time: 57,400 hours, 20,157 cycles
- Engine: Pwa PW2040
- System (JASC): 3510 · Crew Oxygen System
- Part: Fitting
- Condition: Leaking
- Location: Oxygen Mask
- Component: Line
- Component part number: 38001606
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OBSV OXYGEN MASK STOW BOX O2 FITTING LEAKING. F/O SEAT INOP, LINE IS CAPPED, LEAK CHECKED GOOD.
